# SDR C2XA01IA285

- Difficulty date: June 30, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - THE LEFT HAND FORWARD OVERWING EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE AND PLACED ON MEL CONTROL NUMBER 013249.  THE AIRCRAFT ARRIVED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY.  CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
